Have not been able to work for months

by Helena
(Australia)

Ill try to summarize as Ive put the first part of my story up. First I had my implanon(progestin) device removed after 12 years without a break.2 weeks on i thought i would die , my doctor gave me 60 mg rapud dissolving tablets which did not help.I was so sick to my stomach dizzy exhausted I have never felt so bad. Having had a very expensive holiday booked, in desperation I had the implanon put back in 2 days later i was feeling much better.I was however left with shocking insomnia fatigue and constant lightheadedness .I battled through for a couple of months till i had a complete breakdown.That was 4 months ago and Im still so overwhelmingly fatigued and sick, I have not been able to work ..just showering and getting ready for the day(which is pretty much potter around the house for an hour have a rest, repeat) is a huge effort.Ofcourse antidepressants and sleeping pills were prescribed .I could not tolerate all the side effects and a few weeks ago i weaned off them.For about 2 weeks ive been taking 400mg progesterone troche daily.I asked for a script for progesterone cream because who knows how much of the troche is actually entering my blood stream.Ive just started on 80mg am and another 80mg pm .(script advises 80mg at night only) should I be having more? If i have more and am even more wiped out the next day does that mean its too much? Im so sick of being sick.I really need help.I need to get back to work I am allowed 2 more months of unpaid leave then i lose my job.
Ive had a bunch f bloods done to elimate other causes and high estrogen and zip progesterone is the only thing tgat stands out.I take 25000mg vit d and i take magnesium .

Any advice would be appreciated
Thanks
Helena

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...